Hate the brain zap

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jan 2008
Total Posts : 10
   Posted 1/25/2008 4:23 PM (GMT -6)   
Hate the brain zaps.  This electric shock thing when I move eyes side to side, or have to trun my head quickly.  They vary in frequency and intensity, somtimes shooting down my leg.  I am going try to Omega 3 as I hear it builds up the cell walls and prevents the misfiring from entering the cell and causing chaos.  Any one else know anything about this brain, electric, zap, skip thing?

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 1/25/2008 4:48 PM (GMT -6)   

Welcome to HealingWell. This is a great site. I look forward to getting to know you better.
I have always been under the impression that the brain zaps were part of the withdrawal from the SSRI meds.  Some call them brain freeze.
I may not know exactly what you are referring to?  Anyone else jump in please. 
Keep posting and I am Kitt.

Kitt, Co-Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 1/25/2008 8:40 PM (GMT -6)   
Hi there and again welcome .
I have had the zaps a few times but only at the side of my head .I am not on SSRI's but I honestly dont have a clue what they are caused by ........
I keep foprgetting to ask the doc .lol.BY the time I am done asking all the other questions I end up forgettting that one .if no one comes about with an answer I WILL make sure to ask the doc next time which is in a couple of days

Glad to seee you posting in other threads and getting to know us as well

STAY with us ......you seem to have much to offer .( from other post) ..LYN
Contribute Today ..Click On         
Moderator,Anxiety/Panic, Alzheimers,Co Mod for Crohns                     

panic queen
Regular Member

Date Joined Nov 2007
Total Posts : 56
   Posted 1/28/2008 11:33 PM (GMT -6)   
Just a few questions for you, Are you on Medication ? I know Effexor does this.
Sometimes when I have very bad panic attacks I also get these.
Best of Luck

Getting there
Regular Member

Date Joined Jan 2008
Total Posts : 105
   Posted 1/29/2008 6:40 PM (GMT -6)   
I have experienced those since I have been on the SSRIs starting out with Prozac. They said AD had no withdrawal symptoms and so was upset when it happened to me. They are really unpleasant. I call them electrical shocks...goes thru my head and down to my body.

Regular Member

Date Joined Sep 2007
Total Posts : 44
   Posted 1/29/2008 8:54 PM (GMT -6)   
I had these feelings when I was on paxil which was... 3 months ago. It went away as I got off it.. but it came back, but it's weird it'll bein my ab area and my head at the same time, just this weird shocky feeling.. brain zap/ab zap lol it really is annoying I dont know if it's just from taking paxil and perm. messing me up that way... or i its something else? I dont know what it is, like another said, I always forget to ask my doc. but I almost KNOW he'll say..just anxiety. I have problems w/my stomach though and it's strange how that's where i feel it along with the back and side of my head.. hard to explain... but it could just be anxiety.?
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 28, 2016 12:53 PM (GMT -6)
There are a total of 2,713,475 posts in 299,195 threads.
View Active Threads

Who's Online
This forum has 153792 registered members. Please welcome our newest member, Dorianna.
354 Guest(s), 14 Registered Member(s) are currently online.  Details
blueberrymuffin, F27, Scaredy Cat, Huddie, pmm73, Navigator, genevieverusso, janelise, Dorianna, LMusings, Tall Allen, julymorning, Sissy63, iPoop

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer